# SDR AWXA960256

- Difficulty date: May 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N141AW
- Make and model: Boeing 737-2M8
- Aircraft serial: 21955
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1047
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FLT 7812 - DURING ROUTINE SCHEDULED C-7 MAINTENANCE CHECK, FOUND SKIN DENTED STATION 1047-1063, STRINGER 18 RT, WL 206.  REMOVED DAMAGED SKIN, FABRICATED REPAIR DOUBLER, INSTALLED REPAIR PARTS PER SRM 53-30-3.  (M)
